# SDR CALA2023011600128

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 90,854 hours, 35,386 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 2 FAULT WOULD NOTRESET VARIOUS AC BUS FAILURES. REPLACED #2 GCU. INSTALLED AND SERVICED #2 ENG IDG. #2 ENG IDG OPS CHECK & LEAK CHECK GOOD.
